Remarques sur les groupes de Kähler nilpotents
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 3, p. 307-316
@article{ASENS_1995_4_28_3_307_0,
     author = {Campana, Fr\'ed\'eric},
     title = {Remarques sur les groupes de K\"ahler nilpotents},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 28},
     number = {3},
     year = {1995},
     pages = {307-316},
     doi = {10.24033/asens.1715},
     zbl = {0829.32006},
     mrnumber = {96f:32053},
     language = {fr},
     url = {http://http://www.numdam.org/item/ASENS_1995_4_28_3_307_0}
}
Campana, F. Remarques sur les groupes de Kähler nilpotents. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 3, pp. 307-316. doi : 10.24033/asens.1715. http://www.numdam.org/item/ASENS_1995_4_28_3_307_0/

[A-B-R] D. Arapura, P. Bressler et M. Ramachandran, On the fundamental group of a compact Kähler manifold (Duke Math. J., vol. 68, 1992, p. 477-488). | MR 94e:57040 | Zbl 0783.57009

[C] F. Campana, On twistor spaces of class C (J. Diff. Geom., vol. 33, 1991, p. 541-549). | MR 92g:32059 | Zbl 0694.32017

[C'] F. Campana, Remarques sur les groupes de Kähler nilpotents (C.R. Acad. Sci. Paris, vol. 17, 1993, p. 777-780). | MR 94k:32048 | Zbl 0801.53053

[C-T] J. Carlson et D. Toledo, Notes on nilpotent Kähler group, 1992.

[D] P. Deligne, Théorie de Hodge III (Publi. Math. I.H.E.S., vol. 44, 1974, p. 5-77). | Numdam | MR 58 #16653b | Zbl 0237.14003

[D-G-M-S] Deligne-Griffiths-Morgan-Sullivan, Real homotopy theory of Kähler manifolds (Inv. Math., vol. 29, 1975, p. 245-274). | MR 52 #3584 | Zbl 0312.55011

[F] A. Fujiki, On automorphism groups of compact Kähler manifolds (Inv. Math., vol. 44, 1978, p. 225-258). | MR 58 #1285 | Zbl 0367.32004

[F-L] Fulton-Lazarsfeld, Connectivity in algebraic geometry (LNM n° 862, p. 26-92). | MR 83i:14002 | Zbl 0484.14005

[G] P. Gauduchon, Variétés riemanniennes autoduales (Séminaire Bourbaki, Exposé 767, mars 1993). | Numdam | Zbl 0789.53026

[G-M] Goreski-Mac Pherson, Stratified Morse theory, Springer Verlag, 1988.

[Gr] M. Gromov, Groups of polynomial growth and expanding maps (Publ. Math. I.H.E.S., vol. 53, 1981, p. 53-73). | Numdam | MR 83b:53041 | Zbl 0474.20018

[Gr'] M. Gromov, Metric invariants of Kähler manifolds (Preprint I.H.E.S., 1992).

[H] R. Hain, The Geometry of the Mixed Hodge Structure on the Fundamental Group (Proc. Symp. Pure Math., vol. 46, 1984, p. 247-282). | MR 89g:14010 | Zbl 0654.14006

[H] N. Hitchin, Kählerian twistor spaces (Proc. Lond. Math. Soc., vol. 43, 1981, p. 133-150). | MR 84b:32014 | Zbl 0474.14024

[K] Y. Kawamata, Characterization of abelian varieties (Comp.Math., vol. 43, 1981, p. 253-276). | Numdam | MR 83j:14029 | Zbl 0471.14022

[S-V] Sommese-Van De Ven, Homotopy groups of pullbacks of varieties (Nagoya Math. J., vol. 102, 1986, p. 79-90). | MR 87i:14016 | Zbl 0564.14010

[S] J. Stallings, Homology and central series of groups (J. Algebra, vol. 2, 1965, p. 170-181). | MR 31 #232 | Zbl 0135.05201

[Su] D. Sullivan, Infinitesimal computations in topology (Publ. Math. I.H.E.S., vol. 47, 1977, p. 269-331). | Numdam | MR 58 #31119 | Zbl 0374.57002

[T] C.H. Taubes, The existence of self dual conformal structures (J. Diff. Geom., vol. 36, 1992, p. 163-253). | MR 93j:53063 | Zbl 0822.53006

[U] K. Ueno, Classification theory of algebraic varieties (LNM n° 439, Springer Verlag, 1975). | Zbl 0299.14007